# SDR SWAA970833

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Rt Mlg Actuator
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO SDF DUE TO LOSS OF A SYSTEM HYDRAULIC FLUID.  INSPECTED AND FOUND RT MAIN GEAR ACTUATOR LINE RUPTURED.  REMOVED AND REPLACED LINE PER BOEING M/M.
